# SDR AALA202507179372

- Difficulty date: July 10, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 43,698 hours, 18,684 cycles
- Engine: Cfmint CFM567B20
- Engine time: 63,609 hours, 26,818 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAMEOUT OF ENGINE NUMBER 1 AFTER LEVELING OFF AT FL370. THERE WAS NO OTHER INDICATIONS THAN A "ROLL BACK" OF N1 AND COMMAND SYSTEM-A DISCONNECTING. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAS.  REMOVED AND REPLACED NUMBER 1 ENGINE PER ENGINE CHANGE CARD 08L40072003. ALL FUNCTIONAL AND OPERATIONAL CHECK WERE GOOD.
